# SDR DALA2017061004673

- Difficulty date: June 8, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Worn
- Location: E/E Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE MAIN E&E DOOR CUTOUT RIGHT SIDE INTERCOSTAL WEB WORN ABOVE LATCH FITTING.  MAINTENANCE REMOVED AND REPLACED E/E DOOR CUTOUT RIGHT SIDE INTERCOSTAL WEB IAW DWG 141A8512, REV J, AND  SRM 51-40-02.
